Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 90, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 22, 2011, 7:03 PM CDT for Fulton County, Knox County, Peoria County, Illinois. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:03 PM CDT (00:03 UTC)
- Expired
- May 22, 2011, 7:29 PM CDT
- In force
- 26 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL, Peoria County, IL
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:21 PM CDT | FUNNEL CLOUD | 5 Nw Yates City, IL | PUBLIC REPORT RELAYED THROUGH SHERIFFS OFFICE |
| May 22, 7:25 PM CDT | TSTM WND DMG | 3 Se Dahinda, IL | ESTIMATED 8 INCH TREE DOWN BLOCKING US-150 APPROXIMATELY 1/4 MILE EAST OF SPOON RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:51 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 19.9
The text
As transmitted, in the capitals the NWS used until 2016.
105 WUUS53 KILX 230003 SVRILX ILC057-095-143-230045- /O.NEW.KILX.SV.W.0090.110523T0003Z-110523T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 703 PM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS... SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS... NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS... * UNTIL 745 PM CDT. * AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LONDON MILLS...OR 14 MILES NORTHWEST OF CANTON...AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... MAQUON...YATES CITY...ELMWOOD...WILLIAMSFIELD...BRIMFIELD... LAURA...DUNLAP AND MIDDLE GROVE. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 59 AND 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. && LAT...LON 4098 9005 4086 8966 4061 9022 4072 9035 TIME...MOT...LOC 0003Z 232DEG 43KT 4074 9018 WIND...HAIL 60MPH 1.00IN $$ GEELHART
3 follow-up statements
813 WWUS53 KILX 230010 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 710 PM CDT SUN MAY 22 2011 ILC057-095-143-230045- /O.CON.KILX.SV.W.0090.000000T0000Z-110523T0045Z/ PEORIA IL-FULTON IL-KNOX IL- 710 PM CDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KNOX...NORTH CENTRAL FULTON AND NORTHWESTERN PEORIA COUNTIES UNTIL 745 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAQUON...OR 16 MILES NORTH OF CANTON...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... YATES CITY...ELMWOOD...WILLIAMSFIELD...BRIMFIELD...LAURA AND DUNLAP. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 60 AND 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. && LAT...LON 4074 9030 4098 9005 4086 8966 4061 9022 TIME...MOT...LOC 0010Z 232DEG 43KT 4080 9010 WIND...HAIL 60MPH 1.50IN $$ GEELHART
859 WWUS53 KILX 230017 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 717 PM CDT SUN MAY 22 2011 ILC057-230027- /O.CAN.KILX.SV.W.0090.000000T0000Z-110523T0045Z/ FULTON IL- 717 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FULTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. LAT...LON 4072 8998 4077 9026 4098 9005 4086 8966 TIME...MOT...LOC 0017Z 232DEG 43KT 4085 9001 $$ ILC095-143-230045- /O.CON.KILX.SV.W.0090.000000T0000Z-110523T0045Z/ PEORIA IL-KNOX IL- 717 PM CDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KNOX AND NORTHWESTERN PEORIA COUNTIES UNTIL 745 PM CDT... AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YATES CITY...OR 19 MILES NORTH OF CANTON...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... WILLIAMSFIELD...BRIMFIELD...LAURA AND DUNLAP. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 60 AND 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. && LAT...LON 4072 8998 4077 9026 4098 9005 4086 8966 TIME...MOT...LOC 0017Z 232DEG 43KT 4085 9001 WIND...HAIL 60MPH 1.50IN $$ GEELHART
419 WWUS53 KILX 230029 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 729 PM CDT SUN MAY 22 2011 ILC095-143-230039- /O.CAN.KILX.SV.W.0090.000000T0000Z-110523T0045Z/ PEORIA IL-KNOX IL- 729 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX AND NORTHWESTERN PEORIA COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN UPGRADED TO A TORNADO WARNING. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. LAT...LON 4072 8998 4077 9026 4098 9005 4086 8966 TIME...MOT...LOC 0029Z 232DEG 43KT 4094 8986 $$ GEELHART
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:35 PM CDT, 28 minutes earlier.
Area forecast discussion, May 22, 6:35 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 635 PM CDT SUN MAY 22 2011 .DISCUSSION... ISSUED 306 PM CDT SUN MAY 22 2011 ACTIVE WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL ILLINOIS... AND IT SHOULD LINGER FOR SEVERAL MORE HOURS. AN UPSTREAM COLD FRONT FROM THE UPPER MIDWEST TO THE PLAINS WILL SINK INTO THE AREA TOMORROW AND STALL OUT...BRINGING PERIODIC SHOWER/STORM CHANCES TO THE AREA FOR MUCH OF THE WEEK. MAIN FORECAST CONCERN CENTERS ON TRYING TO TIME PRECIPITATION CHANCES AND ANY SEVERE AND/OR FLOODING RISK. 12Z MODELS IN REASONABLE AGREEMENT WITH MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER NEXT SEVERAL DAYS. HOWEVER...THE POSITION OF THE FRONT WILL BE CRITICAL TO DETERMINE WHERE THE PRECIPITATION WILL EVENTUALLY FALL. THE FACT THAT THE FRONT WILL BE MODULATED BY DAILY CONVECTION MAKES FORECAST SPECIFICITY VERY DIFFICULT. SHORT TERM...TONIGHT THROUGH WEDNESDAY...VIGOROUS UPPER LOW OVER THE UPPER MIDWEST WILL CONTINUE TO SLOWLY MOVE NORTHEAST AND OPEN UP OVER THE NEXT 24/36 HOURS. THIS WILL DRAG A COLD FRONT INTO THE FORECAST AREA MONDAY. FAIRLY IMPRESSIVE SHEAR/INSTABILITY AHEAD OF THE FRONT TONIGHT WILL CONTINUE THE ONGOING SEVERE WEATHER THREAT. THE MAIN CONCERN FOR WIDESPREAD SEVERE WEATHER IS ASSOCIATED WITH THE LINE OF STORMS CURRENTLY FIRING FROM EASTERN IOWA TO EASTERN KANSAS. THIS FRONTAL BOUNDARY...ONCE IT STALLS IN THE FORECAST AREA...WILL CONTINUE TO BE THE FOCUS FOR ADDITIONAL CONVECTION OVER THE NEXT FEW DAYS AS DISTURBANCES RIDE ALONG THE BOUNDARY. AT THIS TIME...THE MOST NOTABLE STORM CHANCES APPEAR TO BE MONDAY NIGHT AND AGAIN ON WEDNESDAY. LONG TERM...THURSDAY THROUGH SUNDAY...SHOWER/STORM CHANCES EXPECTED TO LINGER INTO THURSDAY WITH THE WAVE ARRIVING WEDNESDAY. THEN...WHILE MODEL/ENSEMBLE SPREAD IS STILL SIGNIFICANT...THE BEST MODEL CONSENSUS SUGGESTS A QUIETER WEATHER PATTERN FOR FRIDAY AND THE WEEKEND. && .AVIATION... ISSUED 620 PM CDT SUN MAY 22 2011 COVERAGE OF STRONG CONVECTION THE MAIN FORECAST CONCERN EARLY IN THE PERIOD. FIRST WAVE OF STORMS HAS PUSHED EAST OF THE STATE WITH A SECOND BAND OF THUNDERSTORMS PUSHING INTO WEST CENTRAL ILLINOIS. WILL CONTINUE TO USE TEMPO AND TIME THE STORMS INTO THE TAF SITES THIS EVENING. LOOKS AS IF THE BULK OF THE STORMS SHOULD PUSH EAST OF OUR TAF SITES BY 04Z. THEN WE WILL HAVE TO WATCH FOR THE DEVELOPMENT OF SOME STRATUS AND FOG TOWARDS DAWN DUE TO THE RESIDUAL MOISTURE LEFT OVER FROM THE RAINFALL THIS AFTN AND EVENING. OUTSIDE ANY STORMS...VFR CONDITIONS ARE EXPECTED TO PREVAIL. FRONT SHOULD SETTLE SLOWLY SOUTH ON MONDAY WITH REDEVELOPMENT OF STORMS POSSIBLE ALONG AND TO THE SOUTH OF THE BOUNDARY...WHICH WOULD INCLUDE MOST OF OUR TAF SITES. COVERAGE OF STORMS STILL VERY MUCH IN DOUBT THIS FAR OUT...SO FOR NOW...WILL GO WITH VCTS AFTR 20Z. WINDS OUTSIDE THE STORMS WILL REMAIN OUT OF THE SOUTH TO SOUTHWEST TONIGHT AT 15 TO 25 KTS WITH OCCASIONAL GUSTS ARND 30 KTS...WITH SPEEDS GRDLY DECREASING LATER THIS EVENING. WINDS WILL VEER INTO THE SOUTHWEST AND WEST ON MONDAY WITH SPEEDS FROM 15 TO 20 KTS...WITH OCCASIONAL GUSTS ARND 30KTS. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 3:15 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT SUN MAY 22 2011 ILZ036-040-041-047-049-050-231100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS. WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL... ALTHOUGH IT WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EARLY EVENING...MOST LIKELY THROUGH ABOUT 8 PM. ILZ027>031-037-038-042-043-048-051-231100- DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK- TAZEWELL-WOODFORD- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH MID EVENING...MOST LIKELY BETWEEN 3 PM AND 10 PM. ILZ044>046-052>057-061-231100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. ALTHOUGH SOME STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER THREAT WILL BE THIS EVENING...THROUGH SHORTLY AFTER MIDNIGHT. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT...MAINLY BETWEEN 8 PM AND 2 AM. ILZ062-063-066>068-071>073-231100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. WHILE A FEW STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER RISK WILL BE TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE AS WELL. LINGERING FLOODING ALONG THE WABASH RIVER IS EXPECTED TO SUBSIDE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MONDAY AND TUESDAY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...BETWEEN 10 PM AND 4 AM. BAK
In the hours before
Local storm report, May 22, 6:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL TRIVOLI 40.69N 89.88W
05/22/2011 M0.88 INCH PEORIA IL EMERGENCY MNGR
RELAYED FROM CITY OF PEORIA ESDA
&&
LAUFENBERGLocal storm report, May 22, 6:17 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL HANNA CITY 40.69N 89.79W
05/22/2011 M1.00 INCH PEORIA IL EMERGENCY MNGR
&&
LAUFENBERGLocal storm report, May 22, 6:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL ST. DAVID 40.49N 90.05W
05/22/2011 M0.88 INCH FULTON IL MESONET
&&
LAUFENBERGLocal storm report, May 22, 6:33 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 1 S MANITO 40.41N 89.78W
05/22/2011 M1.50 INCH MASON IL MESONET
0123 PM HAIL MANITO 40.42N 89.78W
05/22/2011 M1.00 INCH MASON IL TRAINED SPOTTER
0127 PM HAIL 1 S MANITO 40.41N 89.78W
05/22/2011 M1.75 INCH MASON IL MESONET
0146 PM HAIL 1 NNW TREMONT 40.54N 89.50W
05/22/2011 M1.00 INCH TAZEWELL IL MESONET
0205 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL MESONET
0210 PM HAIL DEER CREEK 40.63N 89.33W
05/22/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0210 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL BROADCAST MEDIA
0215 PM HAIL GOODFIELD 40.63N 89.27W
05/22/2011 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0226 PM HAIL 1 S EUREKA 40.70N 89.28W
05/22/2011 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0226 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M66.00 MPH MENARD IL MESONET
0229 PM HAIL 1 S LINCOLNS NEW SALEM 39.96N 89.84W
05/22/2011 M0.75 INCH MENARD IL TRAINED SPOTTER
0231 PM HAIL SECOR 40.74N 89.14W
05/22/2011 M1.50 INCH WOODFORD IL EMERGENCY MNGR
0233 PM HAIL 1 NW ATHENS 39.97N 89.74W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
0235 PM HAIL MIDDLETOWN 40.10N 89.59W
05/22/2011 M1.00 INCH LOGAN IL EMERGENCY MNGR
0240 PM HAIL 2 E SECOR 40.74N 89.10W
05/22/2011 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0244 PM HAIL 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M0.75 INCH MENARD IL MESONET
0244 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M1.39 INCH MENARD IL MESONET
30 MINUTE RAINFALL
0245 PM HAIL ATHENS 39.96N 89.72W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
0254 PM TSTM WND GST ELKHART 40.02N 89.48W
05/22/2011 E65.00 MPH LOGAN IL EMERGENCY MNGR
0300 PM HAIL 1 S FRANKLIN 39.61N 90.05W
05/22/2011 M1.00 INCH MORGAN IL FIRE DEPT/RESCUE
DIME TO QUARTER SIZE
0305 PM HAIL ELKHART 40.02N 89.48W
05/22/2011 M0.75 INCH LOGAN IL MESONET
0310 PM TSTM WND GST 4 W MCLEAN 40.32N 89.25W
05/22/2011 M67.00 MPH MCLEAN IL TRAINED SPOTTER
0311 PM HAIL 2 W WILLIAMSVILLE 39.95N 89.59W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
0335 PM HAIL SPRINGFIELD 39.78N 89.64W
05/22/2011 E0.75 INCH SANGAMON IL LAW ENFORCEMENT
WALNUT AT JEFFERSON
0337 PM HAIL SPRINGFIELD 39.78N 89.64W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
0340 PM HAIL SOUTHERN VIEW 39.76N 89.65W
05/22/2011 M0.88 INCH SANGAMON IL MESONET
0340 PM HAIL LELAND GROVE 39.78N 89.68W
05/22/2011 M1.00 INCH SANGAMON IL MESONET
NICKEL TO QUARTER SIZE...LASTED 5 MINUTES
0445 PM TSTM WND GST ST. JOSEPH 40.11N 88.04W
05/22/2011 M58.00 MPH CHAMPAIGN IL TRAINED SPOTTER
0531 PM HAIL RIO 41.11N 90.40W
05/22/2011 M0.88 INCH KNOX IL FIRE DEPT/RESCUE
0555 PM HAIL CANTON 40.56N 90.04W
05/22/2011 M1.25 INCH FULTON IL MESONET
0558 PM HAIL 2 E CANTON 40.56N 90.00W
05/22/2011 M0.75 INCH FULTON IL MESONET
0611 PM HAIL TRIVOLI 40.69N 89.88W
05/22/2011 M0.88 INCH PEORIA IL EMERGENCY MNGR
RELAYED FROM CITY OF PEORIA ESDA
0616 PM HAIL HANNA CITY 40.69N 89.79W
05/22/2011 M1.00 INCH PEORIA IL EMERGENCY MNGR
0629 PM HAIL ST. DAVID 40.49N 90.05W
05/22/2011 M0.88 INCH FULTON IL MESONET
&&
LAUFENBERGLocal storm report, May 22, 6:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL GLASFORD 40.57N 89.81W
05/22/2011 M0.75 INCH PEORIA IL EMERGENCY MNGR
&&
LAUFENBERGLocal storm report, May 22, 6:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL NORTH PEKIN 40.62N 89.62W
05/22/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:28 PM CDT | Tornado Warning | ILX | Knox, Peoria, Stark | 21 min |
| May 22, 7:42 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 33 min |
| May 22, 8:44 PM CDT | Special Weather Statement | ILX | Sangamon | 31 min |
| May 22, 9:40 PM CDT | Special Weather Statement | ILX | Macon | 35 min |
| May 23, 12:53 PM CDT | Special Weather Statement | ILX | Christian, Clay, Effingham, Moultrie, Shelby | 82 min |
| May 23, 1:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Moultrie, Shelby | 54 min |
| May 23, 1:49 PM CDT | Special Weather Statement | ILX | Clay, Jasper, Richland | 41 min |
| May 23, 2:14 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 61 min |
| May 23, 2:17 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 58 min |
| May 23, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar | 63 min |
| May 23, 2:51 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 54 min |
| May 23, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 30 min |
| May 23, 3:16 PM CDT | Areal Flood Advisory | ILX | Clay, Richland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.